Alert archive / Kansas / Flash Flood Warnings in 2005

Flash Flood Warning 34, NWS Wichita, KS

July 3, 2005Harper County, Sumner County, Kansas

NWS Wichita, KS issued this flash flood warning at Jul 3, 2005, 9:03 PM CDT for Harper County, Sumner County, Kansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2005, 9:03 PM CDT (02:03 UTC)
Expired
Jul 4, 2005, 3:00 AM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Harper County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 57 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 10:00 PM CDTFLASH FLOOD2 Nw Anthony, KSWATER RESCUE FOR A FAMILY TRAPPED IN A CAR IN HIGH WATER NEAR ANTHONY LAKE.
Jul 3, 10:30 PM CDTFLASH FLOOD5 E Anthony, KSHIGH WATER OVER HIGHWAY 44 EAST OF ANTHONY. HIGHWAY WAS CLOSED BY LAW ENFORCEMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 57 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 2.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2005-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4511 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2005-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4511 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1487 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
1.9
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 040206
FFWICT
KSC077-191-040800-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
903 PM CDT SUN JUL 3 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARPER COUNTY IN SOUTH CENTRAL KANSAS.
  SUMNER COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 300 AM CDT.

* AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED RAINFALL RATES OF ONE TO TWO INCHES PER    
  HOUR ACROSS HARPER AND SUMNER COUNTIES. MORE THUNDERSTORMS SHOULD  
  CONTINUE TO DEVELOP AND MOVE EAST OVER THE WARNED AREA OVER THE    
  NEXT SEVERAL HOURS, PRODUCING ADDITIONAL VERY HEAVY RAINFALL.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...ANTHONY...WELLINGTON...ARGONIA...ATTICA...BELLE PLAINE...
  BLUFF CITY...CALDWELL...CONWAY SPRINGS...HARPER...OXFORD...SOUTH   
  HAVEN AND CORWIN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

LAT...LON 3703 9830 3702 9716 3745 9717 3745 9778
      3737 9778 3736 9833

$$

KLEINSASSER
1 follow-up statement
000 
WGUS73 KICT 040409
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1109 PM CDT SUN JUL 3 2005

KSC077-191-040800-
SUMNER KS-HARPER KS-
1109 PM CDT SUN JUL 3 2005

...FLASH FLOOD WARNING CONTINUES FOR HARPER AND SUMNER COUNTIES UNTIL
300 AM CDT...

AT 1030 PM CDT...DOPPLER RADAR AND WEATHER OBSERVES REPORTED AROUND 
THREE INCHES OF RAIN HAS FALLEN OVER CENTRAL PORTIONS OF HARPER 
COUNTY, MORE SPECIFICALLY NEAR AND NORTHEAST OF THE ANTHONY AREA. 
ADDITIONAL STRONG TO SEVERE STORMS ARE EXPECTED TO AFFECT THE AREA 
OVER THE NEXT FEW HOURS PRODUCING ADDITIONAL HEAVY RAINFALL.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...ANTHONY...WELLINGTON...ARGONIA...ATTICA...BELLE 
PLAINE...BLUFF CITY...CALDWELL...CONWAY 
SPRINGS...HARPER...OXFORD...SOUTH HAVEN AND CRYSTAL SPRINGS.

AT 10:30 PM, HIGH WATER WAS REPORTED OVER HIGHWAY 44 EAST OF 
ANTHONY. THIS SECTION OF HIGHWAY WAS BEING CLOSED BY LAW ENFORCEMENT.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...
OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS SHOULD
AVOID CAMPING ALONG STREAMS OR CREEKS DURING THREATENING RAINS.

LAT...LON 3703 9830 3702 9716 3745 9717 3745 9778
      3737 9778 3736 9833

$$

LAWSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 5:00 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jul 3, 5:00 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
500 PM CDT SUN JUL 3 2005

.MESO UPDATE...

LONG-TRACK SUPERCELL FINALLY DISSIPATED NEAR MCPHERSON. THIS APPEARS
MOST LIKELY DUE TO THE OUTFLOW BOUNDARY BECOMING DIFFUSE TO
NON-EXISTENT EAST OF I-135, WHICH LIKELY RESULTED IN DECREASED
INGESTION OF LOW-LEVEL HELICITY INTO THE STORM.

SURFACE WINDS HAVE BACKED SUBSTANTIALLY OVER SOUTH CENTRAL AND
SOUTHEAST KANSAS OVER THE LAST SEVERAL HOURS, WHICH HAVE ENHANCED
THE LOW-LEVEL HELICITIES AND ASSOCIATED TORNADO THREAT.
THUNDERSTORMS CONTINUE TO FORM WEST OF HUTCHINSON ALONG AND JUST TO
THE NORTH OF A SOUTHWARD SAGGING OUTFLOW BOUNDARY. WITH STORMS
MOVING INTO RICHER LOW-LEVEL MOISTURE OVER SOUTH CENTRAL KANSAS,
ALONG WITH INCREASED BACKED FLOW/HELICITIES AND LOWER CLOUD BASES
ALONG BOUNDARY, TORNADO THREAT WILL CONTINUE THROUGH THE EVENING.
VERY LARGE HAIL, DUE TO EXTREME INSTABILITY, AND DAMAGING WINDS WILL
BE THREATS AS WELL. LOW-LEVEL WIND PROFILES WILL LIKELY CONTINUE TO
BACK EVEN MORE THROUGH THE EVENING HOURS, ALONG WITH CLOUDS BASES
LOWERING SLIGHTLY DUE TO DIURNAL COOLING. THIS WILL ONLY ENHANCE THE
TORNADO THREAT THIS EVENING.

KLEINSASSER/CARUSO

---------------------------------------------------------------------
PREVIOUS DISCUSSION
234 PM CDT SUN JUL 3 2005

.DISCUSSION...
FORECAST CONCERNS...
SEVERE WEATHER THIS EVENING AND HEAVY RAIN POTENTIAL OVERNIGHT...

CURRENT SUPERCELL STORM IN BARTON COUNTY KANSAS JUST THE BEGINNING
OF WHAT WILL BE A LONG EVENING/NIGHT ACROSS CENTRAL AND EVENTUALLY
SOUTH CENTRAL/SOUTHEAST KANSAS. ATMOSPHERE HAS BECOME VERY TO
EXTREMELY UNSTABLE ACROSS SOUTH CENTRAL KANSAS. BACKED NEAR SURFACE
FLOW ALONG/JUST AHEAD OF OUTFLOW BOUNDARIES AND SURFACE COLD FRONT
WILL CONTINUE TO SUPPORT TORNADO THREAT INTO THE EARLY EVENING,
THOUGH MODE SHOULD TRANSITION TO BOW ECHO/DAMAGING WIND THREAT LATER
ON. BESIDES VERY LARGE HAIL AND DAMAGING WINDS, HEAVY RAIN RISK WILL
INCREASE WITH DEVELOPMENT OF LARGER SCALE MESOSCALE SYSTEM(S) INTO
THE OVERNIGHT HOURS. THOUGH FLASH FLOOD GUIDANCE VALUES HAVE COME UP
A BIT, PARTS OF THE AREA STILL RECOVERING FROM JUNE DELUGES, SO
FIGURED IT WISE TO GO WITH FLOOD WATCH TONIGHT.

OTHERWISE, GENERALLY ONLY SLIGHT TWEAKS TO FORECAST NEEDED INTO
THE OUTER PERIODS. CHANCES, ALBEIT MODEST AND HARD TO PIN DOWN
AT THIS POINT, WILL CONTINUE IN WEAK-MODEST WEST-NORTHWEST FLOW
ALOFT INTO WEDNESDAY NIGHT.

DARMOFAL

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    68  87  66  89 /  70  30  20  20
HUTCHINSON      67  87  64  89 /  80  20  20  20
NEWTON          67  86  65  88 /  80  20  20  20
ELDORADO        68  86  66  88 /  70  30  20  20
WINFIELD-KWLD   70  89  68  91 /  70  40  20  20
RUSSELL         63  86  62  88 /  70  10  10  10
GREAT BEND      64  86  63  88 /  80  20  20  20
SALINA          66  87  64  90 /  80  20  10  10
MCPHERSON       67  87  64  89 /  80  20  20  20
COFFEYVILLE     70  87  68  89 /  60  40  20  20
CHANUTE         68  86  66  88 /  70  30  10  10
IOLA            68  85  66  87 /  70  30  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH IN EFFECT UNTIL 6 AM CDT MONDAY MORNING
FOR THE FOLLOWING ZONES...ALLEN...BARTON...BUTLER...CHASE...
CHAUTAUQUA...COWLEY...ELK...ELLSWORTH...GREENWOOD...HARPER...
HARVEY...KINGMAN...LABETTE...LINCOLN...MARION...MCPHERSON...
MONTGOMERY...NEOSHO...RENO...RICE...RUSSELL...SALINE...
SEDGWICK...SUMNER...WILSON...AND WOODSON.

&&

DARMOFAL
Hazardous weather outlook, Jul 3, 3:15 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
315 PM CDT SUN JUL 3 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-041200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
314 PM PM CDT SUN JUL 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THE RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING
ACROSS CENTRAL AND SOUTH CENTRAL KANSAS, AS A COLD FRONT PUSHES
SLOWLY SOUTH INTO THE AREA. VERY LARGE HAIL UP TO BASEBALL SIZE
AND DESTRUCTIVE WINDS TO 80 MPH CAN BE EXPECTED WITH THE
STRONGEST STORMS. A COUPLE OF TORNADOES WILL ALSO BE POSSIBLE
EARLY THIS EVENING.

INDIVIDUAL SUPERCELLS OR STORM CLUSTERS ARE EXPECTED TO EVOLVE
OR DEVELOP INTO MORE OF A LINEAR STORM STRUCTURE LATER IN THE
EVENING OR OVERNIGHT, WHICH WILL EVENTUALLY AFFECT SOUTHEAST
KANSAS. BESIDES A WIND AND HAIL THREAT, THE RISK FOR LOCALLY
HEAVY RAIN MAY ALSO BECOME A CONCERN ACROSS THE ENTIRE AREA,
WITH RAINFALL AMOUNTS IN EXCESS OF 2 TO 3 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOME LINGERING THUNDERSTORMS WILL BE POSSIBLE, MAINLY OVER SOUTH
CENTRAL AND SOUTHEAST KANSAS MONDAY MORNING. THE MAIN RISK WITH
THIS ACTIVITY WILL BE HEAVY RAINFALL AND LOCALIZED FLOODING.

MONDAY NIGHT THROUGH WEDNESDAY NIGHT CONDITIONS WILL REMAIN
UNSTABLE FOR MORE COMPLEXES OF THUNDERSTORMS. HOWEVER, THE
PLACEMENT OF THE STORMS WILL BE DEPENDENT ON THE POSITION OF THE
FRONTAL BOUNDARY. RIGHT NOW, IT IS TOO EARLY TO DEPICT THE DEGREE
OF SEVERITY AND  TIMING OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS ANTICIPATED THIS EVENING, POSSIBLY
LASTING INTO THE OVERNIGHT HOURS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

KED

In the hours before

Local storm report, Jul 3, 8:35 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
835 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND GST     7 NE EUREKA             37.89N 96.20W
07/03/2005  60 MPH           GREENWOOD          KS   TRAINED SPOTTER

&&

ADK
Local storm report, Jul 3, 8:41 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
841 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND GST     ANTHONY                 37.15N 98.03W
07/03/2005  70 MPH           HARPER             KS   TRAINED SPOTTER

&&

ADK
Local storm report, Jul 3, 8:44 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
844 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     HAIL             1 N ANTHONY             37.17N 98.03W
07/03/2005  1.00 INCH        HARPER             KS   LAW ENFORCEMENT

0842 PM     TSTM WND GST     1 N ANTHONY             37.17N 98.03W
07/03/2005  70 MPH           HARPER             KS   LAW ENFORCEMENT

&&

ES
Special weather statement, Jul 3, 8:53 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT SUN JUL 3 2005

KSZ069-082>083-091>093-040600-
BUTLER KS-COWLEY KS-HARPER KS-KINGMAN KS-SEDGWICK KS-
SUMNER KS-

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 594
UNTIL 100 AM CDT MONDAY MORNING FOR THE FOLLOWING AREAS

IN SOUTH CENTRAL KANSAS THIS WATCH INCLUDES 6 COUNTIES

BUTLER                COWLEY                HARPER
KINGMAN               SEDGWICK              SUMNER

INCLUDING THE CITIES OF ANTHONY...DOWNTOWN WICHITA...EL DORADO...
KINGMAN...WELLINGTON AND WINFIELD.

THIS WATCH REPLACES SEVERE THUNDERSTORM WATCH NUMBER 589 PREVIOUSLY
IN EFFECT FOR CENTRAL AND SOUTH CENTRAL KANSAS.

COUNTIES NO LONGER IN THE WATCH INCLUDE:
RUSSELL...BARTON...LINCOLN...ELLSWORTH...RICE...RENO...SALINE...MCPHE
RSON...HARVEY...MARION AND CHASE.

JMC
Local storm report, Jul 3, 8:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
855 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND GST     UDALL                   37.39N 97.12W
07/03/2005  65 MPH           COWLEY             KS   TRAINED SPOTTER

&&

ADK
Special weather statement, Jul 3, 9:01 PM CDT, 2 minutes before
KSZ032-033-047>053-067-068-040300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
901 PM CDT SUN JUL 3 2005

...SEVERE THUNDERSTORM WATCH 589 NO LONGER IN EFFECT FOR CENTRAL
KANSAS...

SEVERE THUNDERSTORM WATCH NUMBER 589 IS NO LONGER IN EFFECT FOR
CENTRAL KANSAS.

COUNTIES NO LONGER IN THE WATCH INCLUDE:
RUSSELL...BARTON...LINCOLN...ELLSWORTH...RICE...RENO...SALINE...
MCPHERSON...HARVEY...MARION AND CHASE.

JMC

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:02 PM CDTSevere Thunderstorm WarningICTSumner58 min
Jul 3, 7:07 PM CDTSevere Thunderstorm WarningICTHarper53 min
Jul 3, 7:13 PM CDTSevere Thunderstorm WarningICTButler62 min
Jul 3, 7:26 PM CDTSevere Thunderstorm WarningICTKingman65 min
Jul 3, 7:37 PM CDTSevere Thunderstorm WarningICTSedgwick53 min
Jul 3, 7:56 PM CDTSevere Thunderstorm WarningICTHarper, Sumner64 min
Jul 3, 8:01 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Greenwood59 min
Jul 3, 8:05 PM CDTFlash Flood WarningICTKingman, Reno, Sedgwick6 hr
Jul 3, 8:15 PM CDTSevere Thunderstorm WarningICTHarper60 min
Jul 3, 8:45 PM CDTSevere Thunderstorm WarningICTWoodson47 min
Jul 3, 8:53 PM CDTSevere Thunderstorm WarningICTCowley, Harper, Sumner67 min
Jul 3, 9:33 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk57 min
Jul 3, 9:51 PM CDTSevere Thunderstorm WarningICTKingman54 min
Jul 3, 9:59 PM CDTSevere Thunderstorm WarningICTCowley, Harper, Sumner61 min
Jul 3, 10:05 PM CDTSevere Thunderstorm WarningICTGreenwood29 min
Jul 3, 10:39 PM CDTSevere Thunderstorm WarningICTKingman, Reno28 min
Jul 3, 10:44 PM CDTSevere Thunderstorm WarningICTKingman57 min
Jul 3, 10:59 PM CDTSevere Thunderstorm WarningICTSumner61 min
Jul 3, 11:08 PM CDTSevere Thunderstorm WarningICTHarper54 min
Jul 3, 11:22 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson37 min
Jul 3, 11:33 PM CDTSevere Thunderstorm WarningICTSumner60 min
Jul 4, 12:06 AM CDTSevere Thunderstorm WarningICTCowley54 min
Jul 4, 12:40 AM CDTFlash Flood WarningICTCowley6 hr
Jul 4, 12:58 AM CDTSevere Thunderstorm WarningICTChautauqua, Cowley34 min

Nearby

Flash Flood Warnings in Kansas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.